# SDR R61A20100314

- Difficulty date: July 7, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 15,168 hours, 9,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17065928001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATED WHILE A/C WAS IN HEAVY CHECK, SHEAR PLATE BETWEEN FRAME 87 TO FRAME 88 AND RT SEAT TRACK BEAM AND RT CREASE BEAM HAS CORROSION.  MAINTENANCE REMOVED AND REPLACED RT SHEAR PLATE IAW EMB SRM 51-42-01 AND REPAIRED TOPCOAT ON RT SEAT TRACK IAW EMB SRM 51-23-06, NO DAMAGE NOTED, ONLY TO TOPCOAT.
